Found 196 results
Author Title [ Type(Desc)] Year
Filters: First Letter Of Last Name is V  [Clear All Filters]
Articles in international peer reviewed journals
Faranda D, Freitas JM, Guiraud P, Vaienti S. Sampling local properties of attractors via extreme value theory. Chaos Solitons Fractals. 2015;74:55-66.Edit
Carvalho M, Varandas P. (Semi)continuity of the entropy of Sinai probability measures for partially hyperbolic diffeomorphisms. Journal of Mathematical Analysis and Applications. 2016;434(2):1123-1137.
Carvalho M, Rodrigues F, Varandas P. Semigroup actions of expanding maps. Journal of Statistical Physics. 2017;166(1):114-136.Edit
Rocha J, Varandas P. On sensitivity to initial conditions and uniqueness of conjugacies for structurally stable diffeomorphisms. Nonlinearity. 2018;31:293-313.Edit
Gama SM, Vergassola M. Slow-down of nonlinearity in 2-D Navier-Stokes flow. Physica D. 1994;76:291-296.Edit
Bigazzi A., Biferale L., Gama SM, Velli M.. Small-scale anisotropy and intermittency in high and low-latitude solar wind. The Astrophysical Journal . 2006;638:499-507.Edit
Howie J., Reilly N., Silva PV, Volkov M. A special issue dedicated to the memory of Walter Douglas Munn: a note from the editors. Semigroup Forum. 2010;81:1.Edit
Ahues M, d'Almeida FD, Largillier A, Vasconcelos PB. Spectral refinement for clustered eigenvalues of quasi-diagonal matrices. Linear Algebra and its Applications. 2006;413:394-402.Edit
Ahues M, Largillier A, d'Almeida FD, Vasconcelos PB. Spectral refinement on quasi-diagonal matrices. Linear Algebra and its Applications. 2005;401:109-117.Edit
Alves JF, Bonatti C, Viana M. SRB measures for partially hyperbolic systems whose central direction is mostly expanding. Invent. Math.. 2000;140:351-398.Edit
Faranda D, Freitas JM, Guiraud P, Vaienti S. Statistical properties of random dynamical systems with contracting direction. J. Phys. A. 2016;49:204001, 17.Edit
Alves JF, Pumariño A., Vigil E. Statistical stability for multidimensional piecewise expanding maps. Proceedings of the American Mathematical Society. 2017;145:3057-3068.Edit
Alves JF, Viana M. Statistical stability for robust classes of maps with non-uniform expansion. Ergodic Theory Dynam. Systems. 2002;22:1-32.Edit
Alves JF, Araújo V, Vásquez CH. Stochastic stability of non-uniformly hyperbolic diffeomorphisms. Stoch. Dyn.. 2007;7:299-333.Edit
Díaz L., Rocha J., Viana M. Strange attractors in saddle-node cycles: prevalence and globality. Invent. Math.. 1996;125:37-74.Edit
Alves JF, Vilarinho H. Strong stochastic stability for non-uniformly expanding maps. Ergodic Theory Dynam. Systems. 2013;33:647-692.Edit
Almeida J, Volkov M. Subword complexity of profinite words and subgroups of free profinite semigroups. Internat. J. Algebra Comput.. 2006;16:221-258.Edit
Mano VM, Vieira L. Symmetric association schemes and generalized krein parameters, 2015. International Journal of Mathematical Models and Methods in Applied Sciences . 2015;9:310-314.Edit
A. Matos GJ, Vasconcelos PB. Tau Method for Linear Quadratic Regulator Problems. Journal of Applied Nonlinear Dynamics. 2014;3:139-146.Edit
Vieira N, Yakubovich SB. Time-dependent problems for a wedge via Kontorovich-Lebedev's transform. Bull. Malays. Math. Sci. Soc. (2). 2014;37:671-680.Edit
Trindade M., Matos J., Vasconcelos PB. Towards a Lanczos Tau-Method Toolkit for Differential Problems. Mathematics in Computer Science. 2016;10(3):313-329.Edit
Barbosa A, Vale I, Ferreira RA. Trilhos matemáticos: Promovendo a criatividade de futuros professores. Educação e Matemática. 2015;135:57-64.Edit
Bessa M, Varandas P. Trivial and Simple Spectrum for SL(d,R) Cocycles with Free Base and Fiber Dynamics. Acta Mathematica Sinica. 2015; 31(7):1113-1122.
Mestre AL, Cerquido M, Inácio PM, Asgarifar S, Lourenço AS, Cristiano ML, et al. Ultrasensitive gold micro-structured electrodes enabling the detection of extra-cellular long-lasting potentials in astrocytes populations. Scientific Reports. 2017;7:14284.Edit
Yakubovich SB, Vieira N. The use of the Kontorovich-Lebedev transform in an analysis of regularized Schrödinger equation. Integral Transforms Spec. Funct.. 2013;24:9-22.Edit


Error | CMUP


The website encountered an unexpected error. Please try again later.